# SDR AALA202103259003

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 17,623 hours, 7,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR EXTENSION, LGCIU1 FAULT ON ECAM; FLIGHT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT. REPLACED SENSOR 27GA IAW AMM 32-31-73, OPS CHECK GOOD.
